Institute of Information Theory and Automation

Publication details

An inequality related to Minkowski type for Sugeno integrals

Journal Article

Ouyang Y., Mesiar Radko, Agahi H.


serial: Information Sciences vol.180, 14 (2010), p. 2793-2801

research: CEZ:AV0Z10750506

project(s): GA402/08/0618, GA ČR

keywords: fuzzy integral, classification, fusion

preview: Download

abstract (eng):

An inequality related to Minkowski type for the Sugeno integral on abstract spaces is studied in a rather general form. Some previous results on Chebyshev type inequality obtained by the authors are generalized. Several examples are given to illustrate the validity of this inequality. The conditions such that this inequality becomes an equality are also discussed. Finally, conclusions and some problems for further investigations are included.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation